# SDR KBMA133854

- Difficulty date: May 10, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34168
- Part serial: 2692
- Condition: Sheared
- Location: Engine
- Part time: 12,317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER WORN AND SHEARED.  REPLACED WITH NEW IGNITER.
